American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L54) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Cyril Houdayer. A class of ${II_1}$ factors with an exotic abelian maximal amenable subalgebra. Trans. Amer. Math. Soc. 366 (2014) 3693-3707.
Abstract, references, and article information   
View Article: PDF

[2] Stephen Curran, Vaughan F. R. Jones and Dimitri Shlyakhtenko. On the symmetric enveloping algebra of planar algebra subfactors. Trans. Amer. Math. Soc. 366 (2014) 113-133.
Abstract, references, and article information   
View Article: PDF

[3] Michel Ledoux and Ionel Popescu. The one dimensional free Poincar\'e inequality. Trans. Amer. Math. Soc. 365 (2013) 4811-4849.
Abstract, references, and article information   
View Article: PDF

[4] Michael Anshelevich, Serban T. Belinschi, Maxime Fevrier and Alexandru Nica. Convolution powers in the operator-valued framework. Trans. Amer. Math. Soc. 365 (2013) 2063-2097.
Abstract, references, and article information   
View Article: PDF

[5] Pierre Fima and Stefaan Vaes. HNN extensions and unique group measure space decomposition of II$_1$ factors. Trans. Amer. Math. Soc. 364 (2012) 2601-2617.
Abstract, references, and article information   
View Article: PDF

[6] Uffe Haagerup, Todd Kemp and Roland Speicher. Resolvents of $\mathscr{R}$-diagonal operators. Trans. Amer. Math. Soc. 362 (2010) 6029-6064. MR 2661507.
Abstract, references, and article information   
View Article: PDF

[7] Stephen Curran. Quantum rotatability. Trans. Amer. Math. Soc. 362 (2010) 4831-4851. MR 2645052.
Abstract, references, and article information   
View Article: PDF

[8] Mitja Mastnak and Alexandru Nica. Hopf algebras and the logarithm of the $S$-transform in free probability. Trans. Amer. Math. Soc. 362 (2010) 3705-3743. MR 2601606.
Abstract, references, and article information   
View Article: PDF

[9] James A. Mingo, Roland Speicher and Edward Tan. Second order cumulants of products. Trans. Amer. Math. Soc. 361 (2009) 4751-4781. MR 2506426.
Abstract, references, and article information   
View Article: PDF

[10] Stefaan Vaes. Factors of type II$_1$ without non-trivial finite index subfactors. Trans. Amer. Math. Soc. 361 (2009) 2587-2606. MR 2471930.
Abstract, references, and article information   
View Article: PDF

[11] Hari Bercovici and Jiun-Chau Wang. Limit theorems for free multiplicative convolutions. Trans. Amer. Math. Soc. 360 (2008) 6089-6102. MR 2425704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael Anshelevich. Orthogonal polynomials with a resolvent-type generating function. Trans. Amer. Math. Soc. 360 (2008) 4125-4143. MR 2395166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dimitri Shlyakhtenko. On the classification of full factors of type III. Trans. Amer. Math. Soc. 356 (2004) 4143-4159. MR 2058841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kenley Jung. The free entropy dimension of hyperfinite von Neumann algebras. Trans. Amer. Math. Soc. 355 (2003) 5053-5089. MR 1997595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Philippe Biane, Frederick Goodman and Alexandru Nica. Non-crossing cumulants of type B. Trans. Amer. Math. Soc. 355 (2003) 2263-2303. MR 1973990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yoshimichi Ueda. Fullness, Connes' $\chi $-groups, and ultra-products of amalgamated free products over Cartan subalgebras. Trans. Amer. Math. Soc. 355 (2003) 349-371. MR 1928091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1